# SDR AALA202110152019

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,282 hours, 34,463 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 90241570403
- Part serial: 17115755
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 6,784 hours, 4,224 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESSURE SAFETY VALVE OPEN ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. AT FL 340 CABIN PSI 7.8. CABIN ALT 7000. FOLLOWED ELECTRONIC CENTRALIZED AIRCRAFT MONITOR PROCEDURE DECENT TO FL 300. SAFETY VALVE CLOSED 7.9 PSI CABIN ALT 5000. REMOVED AND REPLACED NUMBER 1 (AALA202110157922) AND NUMBER 2 CABIN PRESSURE SAFETY VALVES PER AMM 21-31-52.
